Generalized partially linear single index model with measurement error, instruments and binary response

Guangren Yang, Qianqian Wang, Xia Cui, Yanyuan Ma

Research output: Contribution to journalArticlepeer-review

Abstract

Partially linear generalized single index models are widely used and have attracted much attention in the literature. However, when the covariates are subject to measurement error, the problem is much less studied. On the other hand, instrumental variables are important elements in studying many errors-in-variables problems. We use the relation between the unobservable variables and the instruments to devise consistent estimators for partially linear generalized single index models with binary response. We establish the consistency, asymptotic normality of the estimator and illustrate the numerical performance of the method through simulation studies and a data example. Despite the connection to (Scand. J. Statist. 42 (2015) 104–117) in its general layout, the mathematical derivations are much more challenging in the context studied here.

Original languageEnglish (US)
Pages (from-to)770-794
Number of pages25
JournalBrazilian Journal of Probability and Statistics
Volume34
Issue number4
DOIs
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Statistics and Probability

Fingerprint Dive into the research topics of 'Generalized partially linear single index model with measurement error, instruments and binary response'. Together they form a unique fingerprint.

Cite this